# SDR QXEA2019060600238

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,346 hours, 19,653 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0818
- Condition: Unknown
- Location: Prop Overspeed
- Part time: 17,988 hours, 19,139 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 PROPELLER DID NOT AUTOFEATHER UNTIL AFTER 45 SECONDS FROM MOVING THE CONDITION LEVER FROM START FEATHER TO MAX 1020. REMOVED FROM SERVICE. STARTED #2 OSG R&R AS A PRECAUTIONARY MEASURE REF Q400 AMM TASKS 61-20-26-000-801 & 61-20-26-400-801 PARA 1-5C. SPJ 92031,6-5-19. REPLACED #2 ENG PCU IAW Q-400 AMM TASK 61-20-11-00-801 AND 61-20-11-400-801 STEPS 1-5 A-C. JDOJAN 63961. PCU REPLACED FOR PRECAUTIONARY MEASURES RII C/W SPJ 92031. C/W OPERATIONAL TEST OF OSG #2 ENG REF Q400 AMM TASK 61-20-26-400-801 STEPS 5.D &5.E 6/6/19 JP 11660. OPS TEST GOOD JP 11660. C/W OPS TEST OF PCU REF Q400 AMM TASK 61-20-11-400-801 STEP 5.D REF T/C # 671006 FOR POST PCU ENGINE RUNS. PCU OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
